Quine W. V.. The problem of simplifying truth functions. The American mathematical monthly, vol. 59 , pp. 521–531

Journal of Symbolic Logic 18 (3):280-282 (1953)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,150

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Problem of Simplifying Truth Functions. [REVIEW]Raymond J. Nelson - 1953 - Journal of Symbolic Logic 18 (3):280-282.
Material Implications.Joseph S. Fulda - 1992 - American Mathematical Monthly 99 (5):480.
Bayesian confirmation and auxiliary hypotheses revisited: A reply to Strevens.Branden Fitelson & Andrew Waterman - 2005 - British Journal for the Philosophy of Science 56 (2):293-302.
Quine's relativism.Philip Hugly & Charles Sayward - 1990 - Ratio 3 (2):142-149.
Dr. Quine's theory of truth-functions.Andrew Ushenko - 1942 - Journal of Philosophy 39 (3):64-67.

Analytics

Added to PP
2016-06-30

Downloads
19 (#801,944)

6 months
2 (#1,203,746)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references